MathSciNet Relay Station
MathSciNet bibliographic data
MR2846285 03B70 (03C85 03D15 05C85 68Q25 68R10 91A44)
Kneis, Joachim; Langer, Alexander; Rossmanith, Peter Courcelle's theorem—a game-theoretic approach. Discrete Optim. 8 (2011), no. 4, 568–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement